Product of invariant types modulo domination–equivalence

Mennuni, R (2020) Product of invariant types modulo domination–equivalence. Archive for Mathematical Logic, 59 (1-2). pp. 1-29. ISSN 0933-5846



Copyright, Publisher and Additional Information: © The Author(s) 2019. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (, which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Keywords: Domination; Domination–equivalence; Equidominance; Product of invariant types
  • Accepted: 19 April 2019
  • Published (online): 9 May 2019
  • Published: February 2020
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 12 Jun 2019 10:41
Last Modified: 31 Jan 2020 16:49
Status: Published
Publisher: Springer Verlag
Identification Number:

Share / Export